# SDR AALA202505098582

- Difficulty date: May 5, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 47,746 hours, 5,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82331
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 6D SEAT LWR AISLE EMERGENCY LIGHT INOP. MAINTENANCE REPLACED 6D FLOOR PROXIMITY LIGHT ASSY PER AMM 33-51-05.
